I started a Coumadin prgram and am having pain through my right shoulder, right arm, and numbness in two of my right fingers - timgling when your foot is asleep. These symptoms initially got me to the emergency room along with upper chest pains that are gone now. I h ave 3 blood clots(pulmonary embolism) in my lungs and was hospitalized. No heart problems. Some minor tingling recently started in my left hand small finger. What is causing the symptoms I still have?
5 Dec 2009
I only over the last four days discovered my own blood-clot problems, but my symptoms suggest to me that your problems are in fact caused by the clots (embolisms) that you have.
I went to the emergency room with a badly swollen left leg, which turned out to have two huge deep-vein clots. But after more tests and more studies, including a CT scan of my lungs, in which I was complaining of general chest pain and pain in my throat along with sensations of choking, I was told that the pains I was having in my chest, throat, and arms were in fact caused by the several blood clots in the lower lobes of my lungs.
I had no problems with my heart, either.
So yeah, it is reasonable to think that the pains and numbness that you have that don't seem to be related to the parts of your body that are hurting are in fact caused by the embolisms -- like pains in your arms.
But that's just my thoughts -- no guarantee that I'm right.
16 Jan 2012
Joint and muscle pain are known side effects of Coumadin. However, the tingling is a major concern. You need to see your doctor ASAP. You may have formed a DVT even though you are taking the Coumadin. If your doctor does not find a DVT and believes it is a side effect then discuss switching over to Arixtra or Lovenox.
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... hormones greatly. I have NO sex drive, am extremely moody, am having trouble sleeping, am now suffering extreme anxiety and am having these weird ...
2 answers • 19 Mar 2010
... years and still get clots in my legs and they will move to my lungs. All this while on coumdin anyone know anything about this disorder?
3 answers • 29 Apr 2010
Three days ago I fell off a ladder and landed on the corner of an end table. I've been having sever pain with deep breathing and have a chronic ...
2 answers • 23 Mar 2011
This is my second bilateral PE. The first time I only had shortness of breath. This time I was short of breath for the last 2-1/2 months. Both ...
2 answers • 30 Oct 2011
Pulmonary Embolism -- First Event - how long do I stay on coumadin after one incidence of pulmonary?
... embolism. My FMP said I should get off Warfarin after 4 years since one incidence of unexplained pulmonary embolism. What is the indicated term ...
3 answers • 29 Nov 2013